Skip to Content

Join the 'AtroPen' group to help and get support from people like you.

AtroPen News

FDA Medwatch Alert: Compounded Drugs Stored in Becton-Dickinson (BD) 3 ml and 5 ml Syringes: FDA Warning - Do Not Use

Posted 19 Aug 2015 by

ISSUE: FDA is alerting health care professionals not to administer to patients compounded or repackaged drugs that have been stored in 3 milliliter (ml) and 5ml syringes manufactured by Becton-Dickinson (BD) unless there is no suitable alternative available. Preliminary information indicates that drugs stored in these syringes may lose potency over a period of time due to a possible interaction ...

Common Class of Drugs May Be Linked to Pneumonia Risk

Posted 3 Mar 2015 by

TUESDAY, March 3, 2015 – Drugs used to treat a wide range of health problems may be associated with an increased risk of pneumonia, a new study suggests. Anticholinergic medications include those used for conditions such as allergies (for example, Benadryl), overactive bladder (including Ditropan), depression (for example, doxepin) and insomnia (Sominex, etc.). "Our study is the first to address ...

FDA Medwatch Alert: Meridian Medical Technologies Auto-Injectors: Extension of Expiration Dates

Posted 25 Nov 2013 by

including Auto-Injectors for Atropen (atropine) DuoDote (atropine/pralidoxime chloride) morphine sulfate pralidoxime chloride diazepam   [Posted 11/22/2013] ISSUE: FDA is aware of a disruption in supply to health care providers and emergency response personnel of Atropen (atropine), DuoDote (atropine/pralidoxime chloride), morphine sulfate, pralidoxime chloride, and diazepam auto-injectors ...

FDA Medwatch Alert: Olympia Pharmacy Sterile Compounded Products: Recall - Concerns About Sterility Assurance

Posted 5 Jun 2013 by

  [Posted 05/30/2013] ISSUE: Lowlite Investments d/b/a Olympia Pharmacy ("Lowlite") notified the public of a voluntary multi-state recall of all sterile drug products compounded by the pharmacy that have not reached the expiration date listed on the product. The recall is being initiated due to concerns associated with prior quality control procedures that impacted sterility assurance. In the ...

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number ...

Ask a Question

Further Information

Related Condition Support Groups

Bradyarrhythmia, Anticholinesterase Poisoning, AV Heart Block

AtroPen Patient Information at